# SDR REXA2018071800628

- Difficulty date: June 28, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 23,114 hours, 15,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7075T62100
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY FLOOR STRUCTURE LBL27 HAS CORROSION FROM FS1015.00 TO 1051.30. REPAIRED DAMAGED LBL27 FLOORBEAM IN CARGO HOLD AT FS1000 TO FS1051 (APPROX SIZE) IAW GREO 670-53-00-029 REVA FIG13.
